JAIST Repository >
b. 情報科学研究科・情報科学系 >
b10. 学術雑誌論文等 >
b10-1. 雑誌掲載論文 >

このアイテムの引用には次の識別子を使用してください: http://hdl.handle.net/10119/8514

タイトル: Revisited (Hyper)-Elliptic Curve Scalar Multiplication with a Fixed Point
著者: Miyaji, Atsuko
Mizosoe, Kenji
発行日: 2008-09-15
出版者: 情報処理学会
誌名: IPSJ Journal
巻: 49
号: 9
開始ページ: 2975
終了ページ: 2988
抄録: Elliptic curve cryptosystems can be constructed over a smaller definition field than the ElGamal cryptosystems or the RSA cryptosystems. This is why elliptic curve cryptosystems have begun to attract notice. This paper explores an efficient fixed-point-scalar-multiplication algorithm for the case of a definition field F_p (p>3) and adjusts coordinates to the algorithm proposed by Lim and Lee. Our adjusted algorithm can give better performance than the previous algorithm in some sizes of the pre-computed tables.
Rights: 社団法人 情報処理学会, Atsuko Miyaji, Kenji Mizosoe, IPSJ Journal, 49(9), 2008, 2975-2988. ここに掲載した著作物の利用に関する注意: 本著作物の著作権は(社)情報処理学会に帰属します。本著作物は著作権者である情報処理学会の許可のもとに掲載するものです。ご利用に当たっては「著作権法」ならびに「情報処理学会倫理綱領」に従うことをお願いいたします。 Notice for the use of this material: The copyright of this material is retained by the Information Processing Society of Japan (IPSJ). This material is published on this web site with the agreement of the author (s) and the IPSJ. Please be complied with Copyright Law of Japan and the Code of Ethics of the IPSJ if any users wish to reproduce, make derivative work, distribute or make available to the public any part or whole thereof. All Rights Reserved, Copyright (C) Information Processing Society of Japan.
URI: http://hdl.handle.net/10119/8514
資料タイプ: publisher
出現コレクション:b10-1. 雑誌掲載論文 (Journal Articles)

このアイテムのファイル:

ファイル 記述 サイズ形式
12809.pdf342KbAdobe PDF見る/開く

当システムに保管されているアイテムはすべて著作権により保護されています。

 


お問い合わせ先 : 北陸先端科学技術大学院大学 研究推進課図書館情報係